New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: Which statement would the nurse make when…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

Which statement would the nurse make when providing teaching to a patient receiving digovin theramy? “Digoxin tovicity can cause dysrhythmias.” “Therapy should not last more than 1 month.” “Digoxin-induced dysthythmias are not treatable”. “Digovin cannot be taken with other cardiac medications.”

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion